# SDR 95ZZZW799

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 79588691
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BDL-ATL - FLT 449 - ON TAKEOFF, LT ENGINE A LOOP ILLUMINATED, LT OIL STRAINER CLOGGING LIGHT ILLUMINATED, OIL PRESS DROPPED TO 35 PSI, WITH TEMP RAPIDLY RISING THROUGH 120 DEGREES ENGINE OPERATED AT IDLE FOR REMAINDER OF FLIGHT.  FOUND NOSE COWL ANTI-ICE DUCT BLOWN WHICH DAMAGED OIL PRESS DIFFERENTIAL SWITCH.  REMOVED AND REPLACED ANTI-ICE DUCT AND OIL PRESS SWITCH.
